Previous |  Up |  Next


[1] J. Havlová: Periodic solutions of a nonlinear telegraph equation. Čas. pro pěst. matematiky, 90 (1965), pp. 273-289. MR 0192180
[2] A. N. Filatov: Averaging methods in differential and integro-differential equations. FAN, 1971, Taškent (Russian). Zbl 0259.34002
[3] J. L. Daleckij M. G. Krejn: The stability of solutions of differential equations in Banach space. Nauka, 1970, Moskva, (Russian). MR 0352638
[4] J. Kurzweil: Exponentially stable integral manifolds, Averaging principle and the continuous dependence on a parameter. Czech. Math. Journal, 16 (1966), pp. 380-423, 463-492. MR 0206440
[5] J. E. Littlewood G. H. Hardy G. Polya: Inequalities. Cambridge University Press, 1934.
[6] P. C. Parks: A stability criterion for a panel flutter problem via the second method of Ljapunov. Academic Press Inc., 1967, New York.
[7] J. Pešl: Periodic solutions of a weakly nonlinear wave equation in one dimension. Čas. pro pěst. matematiky, 98 (1974), pp. 333-356. MR 0350208
[8] O. Vejvoda: Periodic solutions of a linear and weakly nonlinear wave equation in one dimension. Czech. Math. Journal, 14 (1964), pp. 341 - 382. MR 0174872
[9] O. Vejvoda: The mixed problem and periodic solutions for a linear and weakly nonlinear wave equation in one dimension. Rozpravy ČSAV, Řada mat. a přír. věd, 80 (1970), 3, Academia, Praha. MR 0310437 | Zbl 0278.35064
[10] P. K. C. Wang: Stability analysis of elastic and aeroelastic systems via Lyapunov's direct method. Journal of The Franklin Institute, 1966, Philadelphia. Zbl 0148.20102
[11] V. I. Zubov: Methods of A. M. Ljapunov and their applications. 1957, Leningrad, (Russian). MR 0086966
Partner of
EuDML logo